# SDR UPS07849363

- Difficulty date: February 13, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5611360167
- Condition: Corroded
- Location: Xrs 589 Str 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT UPPER WING SKIN AT XRS 589 BETWEEN STR 1 TO REAR SPAR REQUIRES REPAIR.  REPAIRED WING UPPER SKIN IAW SAA EA 008-5730-01-A0656 AND UPS EO DC8-5730-26300-A.
